# SDR 95ZZZX488

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rotor Cap
- Part number: 629117
- Condition: Defective
- Location: Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE EACH VALVE ROTOR CAPS RECEIVED ON 3 NEW CYLINDERS.  TWO OF THE 3 WILL NOT ROTATE.  ONE OF THE 3 HAS NO INTERNAL PARTS.  ONE VALVE ROTOR CAP BROKEN.  TOTAL TIME 350 HOURS.
